# SDR SWAA2023030694385

- Difficulty date: January 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED.<[01] WELDED CRACKED RADIUS OF FWD CARGO BAY AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(2) AND (4) EQUIP USED: WELDING MACHINE E10583; CAL DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1 AND THE MEASUREMNENT TABLE.;[03] FLUORESCENT DYE PENETRANT INSPECTED WELDED AREA IAW BOEING SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: DLM-1000 RADIOMETER; ID # ATS2504; CAL DUE: 05/2023;[04] SANDED REPAIR AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.;[06] INSTALLATION WILL BE COMPLETED ON TTG8Q002M4N0 ALL STEPS COMPLETE..
